Yunwei Cui, Ph.D.

Associate Professor & Director of the APIM Program

Dr. Yunwei Cui

Contact Info

7800 York Road, Room 231


Ph.D., Statistics
Clemson University
M.S., Mathematics
Clemson University
B.S., Engineering Economics
Tianjin University, China

Areas of Expertise

Mathematical Statistics
Multivariate Statistical Analysis
Time Series

Recent Publications

  • Brain State Intelligence and Cognitive Health Through EEG Date Modeling (with H. Lin, J. Garza, and M. Yang), International Journal of E-Health and Medical Communications 12 (2021), 46-61.
  • Test of parameter changes in a class of observation-driven models for count time series (with R. Wu), Communications in Statistics – Theory and Methods 49 (2020), 1933-1959.
  • Conditional maximum likelihood estimation in negative binomial INGARCH processes with known number of successes when the true parameter is at the boundary of the parameter space (with X. Wang), Communications in Statistics  Theory and Methods 48 (2019), 3388-3401.
  • Least tail-trimmed absolute deviation estimation for autoregressions with infinite / finite variance (with R. Wu),  Electronic Journal of Statistics 12 (2018), 941-959.
  • Conditional maximum likelihood estimation for a class of observation-driven time series models for count data (with Q. Zheng), Statistics and Probability Letters 123 (2017), 193-201.